Alert archive / Georgia / Freeze Warnings in 2019
Freeze Warning 10, NWS Atlanta, GA
NWS Atlanta, GA issued this freeze warning at Oct 31, 2019, 3:59 AM EDT for 35 counties in Georgia. It took effect at Oct 31, 2019, 11:00 PM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2019, 3:59 AM EDT (07:59 UTC)
- In effect from
- Oct 31, 2019, 11:00 PM EDT
- Expired
- Nov 1, 2019, 9:20 AM EDT
- In force
- 10 hr
- Issued by
- NWS Atlanta, GA
All 35 counties
Bartow County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Douglas County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Gordon County, GA, Gwinnett County, GA, Hall County, GA, Haralson County, GA, Heard County, GA, Lumpkin County, GA, Meriwether County, GA, Murray County, GA, Paulding County, GA, Pickens County, GA, Polk County, GA, Towns County, GA, Troup County, GA, Union County, GA, Walker County, GA, White County, GA, Whitfield County, GA
The radar
The Atlanta radar (KFFC), 90 km from the middle of the area, began a volume at 08:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.0 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 370 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 677 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.4
The text
As transmitted.
915 WWUS72 KFFC 310759 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 359 AM EDT Thu Oct 31 2019 GAZ001>009-011>016-019>023-030>034-041>045-052>055-066-067-010000- /O.NEW.KFFC.FZ.W.0010.191101T0300Z-191101T1400Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Polk-Paulding-Cobb-North Fulton-Gwinnett- Haralson-Carroll-Douglas-South Fulton-DeKalb-Heard-Coweta-Fayette- Clayton-Troup-Meriwether- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Carrollton, Douglasville, East Point, Decatur, Newnan, and Peachtree City 359 AM EDT Thu Oct 31 2019 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT FRIDAY... * WHAT...Sub-freezing temperatures in the lower 30s expected, with temperatures falling as low as the upper-20s in the higher elevations. * WHERE...Portions of north central, northeast, northwest and west central Georgia. * WHEN...From 11 PM this evening to 10 AM EDT Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
3 follow-up statements
457 WWUS72 KFFC 311935 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 335 PM EDT Thu Oct 31 2019 GAZ001>009-011>016-019>023-030>034-041>045-052>055-066-067-011400- /O.CON.KFFC.FZ.W.0010.191101T0300Z-191101T1400Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Polk-Paulding-Cobb-North Fulton-Gwinnett- Haralson-Carroll-Douglas-South Fulton-DeKalb-Heard-Coweta-Fayette- Clayton-Troup-Meriwether- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Carrollton, Douglasville, East Point, Decatur, Newnan, and Peachtree City 335 PM EDT Thu Oct 31 2019 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT FRIDAY... * WHAT...Sub-freezing temperatures in the lower 30s expected, with temperatures falling as low as the upper-20s in the higher elevations. * WHERE...North Georgia and portions of west central Georgia...mainly along and north of a LaGrange to Peachtree City to Gainesville line. * WHEN...From 11 PM this evening to 10 AM EDT Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
028 WWUS72 KFFC 010755 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 355 AM EDT Fri Nov 1 2019 GAZ001>009-011>016-019>021-011600- /O.NEW.KFFC.FZ.A.0001.191102T0900Z-191102T1400Z/ /O.CON.KFFC.FZ.W.0010.000000T0000Z-191101T1400Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, and Cartersville 355 AM EDT Fri Nov 1 2019 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... * WHAT...In the Warning area Sub-freezing temperatures in the lower 30s expected, with temperatures falling as low as the upper-20s in the higher elevations. For the Freeze Watch, sub- freezing temperatures as low as 32 possible. * WHERE...For the Freeze Warning, North Georgia and portions of west central Georgia...mainly along and north of a LaGrange to Peachtree City to Gainesville line. For the Freeze Watch, much of the area north of Atlanta to Athens. * WHEN...For the Freeze Warning, until 10 AM EDT this morning. For the Freeze Watch, from late tonight through 10 AM Saturday morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ GAZ022-023-030>034-041>045-052>055-066-067-011400- /O.CON.KFFC.FZ.W.0010.000000T0000Z-191101T1400Z/ Forsyth-Hall-Polk-Paulding-Cobb-North Fulton-Gwinnett-Haralson- Carroll-Douglas-South Fulton-DeKalb-Heard-Coweta-Fayette-Clayton- Troup-Meriwether- Including the cities of Gainesville, Marietta, Atlanta, Lawrenceville, Carrollton, Douglasville, East Point, Decatur, Newnan, and Peachtree City 355 AM EDT Fri Nov 1 2019 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WHAT...Sub-freezing temperatures in the lower 30s expected, with temperatures falling as low as the upper-20s in the higher elevations. * WHERE...North Georgia and portions of west central Georgia... mainly along and north of a LaGrange to Peachtree City to Gainesville line. * WHEN...From now until 10 AM EDT this morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
960 WWUS72 KFFC 011320 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 920 AM EDT Fri Nov 1 2019 GAZ001>009-011>016-019>021-012130- /O.CAN.KFFC.FZ.W.0010.000000T0000Z-191101T1400Z/ /O.CON.KFFC.FZ.A.0001.191102T0900Z-191102T1400Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, and Cartersville 920 AM EDT Fri Nov 1 2019 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... * WHAT...Sub-freezing temperatures as low as 32 possible. * WHERE...Portions of north Georgia. * WHEN...From late tonight through Saturday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ GAZ022-023-030>034-041>045-052>055-066-067-011430- /O.CAN.KFFC.FZ.W.0010.000000T0000Z-191101T1400Z/ Forsyth-Hall-Polk-Paulding-Cobb-North Fulton-Gwinnett-Haralson- Carroll-Douglas-South Fulton-DeKalb-Heard-Coweta-Fayette-Clayton- Troup-Meriwether- Including the cities of Gainesville, Marietta, Atlanta, Lawrenceville, Carrollton, Douglasville, East Point, Decatur, Newnan, and Peachtree City 920 AM EDT Fri Nov 1 2019 ...FREEZE WARNING NO LONGER IN EFFECT... Freezing conditions have abated as temperatures continue to warm. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Oct 31, 2:00 AM EDT, 1 hour 59 minutes earlier.
Area forecast discussion, Oct 31, 2:00 AM EDT, 1 hour 59 minutes before
Area Forecast Discussion...Updated for Aviation National Weather Service Peachtree City GA 200 AM EDT Thu Oct 31 2019 .UPDATE... Initial wave of precip has cleared most of the North GA counties with a temporary lull in activity. Have therefore pared back pops significantly for a good portion of the overnight. Could still see some activity over Central GA overnight but still expect most instability and therefore severe threat to remain south of our area. Next wave of precipitation will be along the actual front toward daybreak Thu for NW portions of the area. Pops still look on track for this along the with the mention of isolated thunder and possible isolated severe storms. No other changes planned for the update. && Deese && PREV DISCUSSION... /issued 338 PM EDT Wed Oct 30 2019/ SHORT TERM /Tonight through Thursday Night/... Widespread rainfall covers most of north Georgia this afternoon in association with a surface low lifting northeastward into central Tennessee along with shortwave energy in southwest flow aloft. Thunderstorm activity has been more or less nil up to this point in our area given limited instability; however, as the surface low continues lifting northward, instability will be on a gradual increase through the evening and into the overnight hours. While the more favorable 0-1 km shear has remained displaced north of the higher surface instability, as instability increases into this evening into tonight, there will be some risk for an isolated strong or severe thunderstorm with strong wind gusts or even a brief spin- up tornado. The aforementioned surface low will rapidly move into the Great Lakes region and deepen through tomorrow afternoon as an upper trough currently over the central Plains rapidly progresses eastward and transitions into a deepening closed upper low. This will push the trailing strong cold front rapidly eastward toward the CWA. A line of convection is expected to form along the cold front and enter northwest Georgia tomorrow morning and quickly progress eastward through midday and into the afternoon. While the highest risk for more widespread severe thunderstorms is expected to be farther northeast of the area in association with stronger flow aloft/shear, there will be sufficient shear (30-35 kts of 0-1 km shear) amid several hundred J/kg of SBCAPE for a severe threat in our area. Again, the primary threat is expected to be damaging wind gusts along the frontal convective line, but a brief spin-up tornado is also possible. Aside from the severe threat, continued moderate to occasionally heavy rainfall across areas of north Georgia that have already received significant rainfall will lead to an increased flooding risk tonight into tomorrow. Given additional forecast QPF of 1-3 inches with isolated higher amounts possible in the north Georgia mountains, a Flood Watch is in effect for areas of north Georgia along and north of a Carroll County to Madison County line through 00z Friday. As the cold front rapidly clears the area from west to east, breezy northwest winds will usher in a much colder airmass. Based on current timing, much of the western half of the CWA may be drying out by trick-or-treat time. Trick-or-treaters will instead be subjected to windy and cold conditions with forecast wind chills in the 30s in much of north Georgia by 8-9 PM. This cold airmass will set the stage for what will be the first freeze of the season for many areas of north Georgia by Friday morning with widespread lows in the 30s. RW LONG TERM /Friday through Wednesday/... Extended forecast period continues to look mainly dry and cool. Medium-range models continue in good agreement through the period showing a fairly flat and progressive upper pattern with the more active zone remaining well north of the region and little moisture to work with. Weaker wave indicated in the southern portion of the flow approaches late Monday and transits the region Tuesday into early Wednesday. Moderate moisture return also indicated and chance PoPs still look good. Coolest air of the season pushes into the state as the extended forecast period begins Friday morning with a re-enforcing shot Saturday night into Sunday. Will likely some freezing temperatures across portions of north Georgia. 20 AVIATION... 06Z UPDATE... Expect IFR ceilings to prevail across the taf sites for the rest of the night. The highest risk for tsra will be in the 14-20z time frame today area wide. MVFR to borderline IFR ceilings will remain possible through this afternoon until rain ends. Winds will be mainly ssw 5-8kts until 12z then increasing to sw 10 to 15 kts and gusty after 12z. Winds will become NW and gusty after 18z today at 12-16kts with gusts 25-28kts. //ATL CONFIDENCE...06Z UPDATE... Medium confidence on thunder timing and cigs. High confidence on other elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 68 76 37 63 / 60 90 40 0 Atlanta 69 72 36 59 / 60 90 30 0 Blairsville 63 69 31 57 / 80 90 20 0 Cartersville 69 73 35 58 / 60 90 20 0 Columbus 71 76 38 63 / 50 90 30 0 Gainesville 66 72 37 61 / 80 90 40 0 Macon 71 80 40 64 / 40 80 40 0 Rome 68 71 33 58 / 60 90 10 0 Peachtree City 70 73 35 60 / 60 90 30 0 Vidalia 72 87 47 67 / 30 60 50 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through Thursday evening for the following zones: Banks...Barrow...Bartow...Carroll...Catoosa...Chattooga... Cherokee...Cobb...Dade...Dawson...DeKalb...Douglas...Fannin... Floyd...Forsyth...Gilmer...Gordon...Gwinnett...Hall...Haralson... Jackson...Lumpkin...Madison...Murray...North Fulton...Paulding... Pickens...Polk...South Fulton...Towns...Union...Walker...White... Whitfield. && SHORT TERM...41 AVIATION...41 Long Term...20
Hazardous weather outlook, Oct 30, 10:37 PM EDT, 5 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1037 PM EDT Wed Oct 30 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-010245- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1037 PM EDT Wed Oct 30 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... There is a chance for flooding across northern Georgia as multiple rounds of rain could produce several inches of accumulating rainfall. Additional rainfall is expected overnight across parts of North and Central Georgia. Please see our Flood Watch product for details. There is a marginal risk of severe thunderstorms mainly across southwest portions of our area into the overnight. The primary threat will be damaging wind gusts associated with stronger storms, with an outside chance of a weak, brief tornado. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... There will once again be a marginal risk of severe thunderstorms for much of North and Central Georgia. Damaging wind gusts continue to be the primary threat with an outside chance for a weak and brief tornado or two. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Oct 30, 10:25 PM EDT, 5 hours 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1025 PM EDT Wed Oct 30 2019
GAZ083-084-096-097-310300-
Wilkinson GA-Laurens GA-Bleckley GA-Twiggs GA-
1025 PM EDT Wed Oct 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON...
NORTHWESTERN LAURENS...NORTHERN BLECKLEY AND SOUTHEASTERN TWIGGS
COUNTIES UNTIL 1100 PM EDT...
At 1025 PM EDT...a strong thunderstorm was over Danville, or 7 miles
southeast of Jeffersonville...moving northeast at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Danville, Montrose, Allentown, Chappells Mill, Cary and Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3249 8330 3253 8338 3282 8322 3265 8298
TIME...MOT...LOC 0225Z 226DEG 12KT 3260 8325
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 9:48 PM EDT | Special Weather Statement | FFC | Bleckley | 27 min |
| Oct 30, 10:25 PM EDT | Special Weather Statement | FFC | Wilkinson | 35 min |
| Oct 31, 12:13 PM EDT | Special Weather Statement | FFC | Coweta, Harris, Heard, Troup | 32 min |
| Oct 31, 12:44 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Harris, Meriwether, Talbot and 1 more | 31 min |
| Oct 31, 12:49 PM EDT | Special Weather Statement | FFC | Forsyth | 26 min |
| Oct 31, 12:56 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 34 min |
| Oct 31, 1:07 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton, Henry, Spalding | 23 min |
| Oct 31, 1:15 PM EDT | Special Weather Statement | FFC | Meriwether, Pike, Talbot | 30 min |
| Oct 31, 1:16 PM EDT | Special Weather Statement | FFC | Hall | 14 min |
| Oct 31, 1:30 PM EDT | Special Weather Statement | FFC | Butts, DeKalb, Henry, Newton, Rockdale, Spalding and 1 more | 30 min |
| Oct 31, 1:39 PM EDT | Special Weather Statement | FFC | White | 21 min |
| Oct 31, 1:44 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 31 min |
| Oct 31, 1:44 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, DeKalb, Gwinnett, Newton, Rockdale, Walton | 31 min |
| Oct 31, 1:46 PM EDT | Special Weather Statement | FFC | Lamar, Marion, Monroe, Pike, Talbot, Taylor and 1 more | 29 min |
| Oct 31, 1:59 PM EDT | Special Weather Statement | FFC | Butts, Henry, Newton | 31 min |
| Oct 31, 2:15 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Jackson, Madison, Oconee, Rockdale and 1 more | 45 min |
| Oct 31, 2:17 PM EDT | Special Weather Statement | FFC | Crawford, Lamar, Monroe, Taylor | 13 min |
| Oct 31, 2:29 PM EDT | Special Weather Statement | FFC | Bibb, Butts, Crawford, Jasper, Monroe, Morgan and 1 more | 31 min |
| Oct 31, 2:31 PM EDT | Special Weather Statement | FFC | Macon, Peach, Schley, Sumter, Webster | 29 min |
| Oct 31, 2:40 PM EDT | Special Weather Statement | FFC | Hancock | 35 min |
| Oct 31, 2:51 PM EDT | Special Weather Statement | FFC | Bibb | 24 min |
| Oct 31, 2:59 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Jasper, Jones, Morgan, Oconee and 2 more | 31 min |
| Oct 31, 3:01 PM EDT | Special Weather Statement | FFC | Dooly, Houston, Macon, Peach, Sumter | 14 min |
| Oct 31, 3:15 PM EDT | Special Weather Statement | FFC | Bibb, Bleckley, Crisp, Dooly, Houston, Pulaski and 1 more | 30 min |
| Oct 31, 3:19 PM EDT | Special Weather Statement | FFC | Glascock | 26 min |
| Oct 31, 3:28 PM EDT | Special Weather Statement | FFC | Baldwin, Greene, Hancock, Oglethorpe, Taliaferro, Wilkes | 32 min |
| Oct 31, 3:46 PM EDT | Special Weather Statement | FFC | Taliaferro | 29 min |
| Oct 31, 3:48 PM EDT | Special Weather Statement | FFC | Glascock | 12 min |
| Oct 31, 3:49 PM EDT | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Pulaski, Wilcox, Wilkinson | 26 min |
| Oct 31, 4:00 PM EDT | Special Weather Statement | FFC | Glascock, Hancock, Jefferson, Warren, Washington | 45 min |
| Oct 31, 4:15 PM EDT | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Johnson, Laurens, Pulaski and 1 more | 45 min |
| Oct 31, 4:16 PM EDT | Special Weather Statement | FFC | Wilkes | 14 min |
| Oct 31, 4:45 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren, Washington | 30 min |
| Oct 31, 5:00 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Laurens, Montgomery, Telfair, Treutlen and 1 more | 45 min |
| Oct 31, 5:42 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Toombs | 33 min |
Nearby
Freeze Warnings in Georgia, 2019Every freeze warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.